National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 461850

History of Changes from the VAERS Wayback Machine

First Appeared on 12/11/2012

VAERS ID: 461850
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2008-11-24
Onset:2008-12-01
Submitted:2012-08-13
Entered:2012-08-13
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HEP: HEP B (ENGERIX-B) / GLAXOSMITHKLINE BIOLOGICALS AHBVB380AD / 2 UN / IM
HPV4: HPV (GARDASIL) / MERCK & CO. INC. NH00900 / 0 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Blood glucose increased, Hyperglycaemia, Malaise, Polydipsia, Type 1 diabetes mellitus

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness: Unknown
Preexisting Conditions: Recurrent bronchiolitis
Diagnostic Lab Data: Blood glucose, Dec2008, above 600mg/dl
CDC 'Split Type': B0822253A

Write-up:This case was reported by a nurse via a regulatory authority (# PT-INFARMED-L201207-1779) and described the occurrence of type 1 diabetes mellitus in a 13-year-old female subject who was vaccinated with ENGERIX B (GlaxoSmithKline), (non-gsk) GARDASIL. There was no history of diabetes in the family. The subject''s medical history included recurrent bronchiolitis in childhood. The subject had no previous drug reaction. Concomitant medication was not reported. On 24 November 2008 the subject received 3rd dose of ENGERIX B (intramuscular, unknown injection site), 1st dose of GARDASIL (intramuscular, unknown injection site). In December 2008, 15 days after vaccination with ENGERIX B and GARDASIL, the subject experienced type 1 diabetes mellitus, polydipsia, hyperglycemia and malaise. The subject was hospitalised and the regulatory authority reported that the events were disabling. Relevant test results included: Blood glucose: above 600 mg/dl. The subject was treated with insulin. At the time of reporting the events were unresolved. The vaccination course with ENGERIX B was discontinued. The regulatory authority reported that the events were possibly related to vaccination with ENGERIX B and GARDASIL. No further information is expected. The foreign Regulatory Authority has provided us with all the available information for the time being, if they ever get any further they will send it to us.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=461850&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166